# SDR 2001FA0000360

- Difficulty date: July 13, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N47337
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737159
- Engine: Lyc IO360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Separated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TRANSIENT PILOT LANDED WITH LOSS OF OIL PRESSURE.  OIL WAS OVER AIRCRAFT BELLY AND ENGINE COMPARTMENT.  INVESTIGATION FOUND RIGHT MAGNETO HANGING BY DISTRIBUTOR WIRES AND LEFT MAGNETO VERY LOOSE.  AIRCRAFT ANNUAL APPROXIMATELY 20 HOURS PRIOR.  CONCLUSION:  MAGNETOS MAY NOT HAVE BEEN RETIGHTENED DURING ANNUAL-IF THEY WERE RETIMED.
